Publications‎ > ‎Journal of the RMS‎ > ‎JRMS-Volumes‎ > ‎

Vol. 27 No.1 - Mar 2012

posted Aug 23, 2012, 10:53 AM by RMS Administrator   [ updated Sep 9, 2012, 4:09 AM ]
Table of Contents

 Title  Authors Abstract
 A local global theorem for extended ideals  Himanee Apte, Pratyusha Chattopadhyay and Ravi A. Rao  
 A degree map on unimodular rows  J. Fasel  
 Proper holomorphic maps of plane domains of finite connectivity  Gollakota V V Hemasundar  
 On the birationality of the adjunction mapping of projective varieties  Andreas Leopold Knutsen  
 Level 10 analogues of Ramanujan’s series for 1/π Shaun Cooper 
 Locally potentially equivalent Galois representations  Vijay M. Patankar and C.S. Rajan  -View-
 Homogeneous bundles over abelian varieties Michel Brion 


Ċ
6.pdf
(92k)
RMS Administrator,
Sep 9, 2012, 4:08 AM
Comments